Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$a^*$-closures of lattice-ordered groups
HTML articles powered by AMS MathViewer

by Roger Bleier and Paul Conrad PDF
Trans. Amer. Math. Soc. 209 (1975), 367-387 Request permission

Abstract:

A convex $l$-subgroup of an $l$-group $G$ is closed if it contains the join of each of its subsets that has a join in $G$. An extension of $G$ which preserves the lattice of closed convex $l$-subgroups of $G$ is called an ${a^ \ast }$-extension of $G$. In this paper we consider ${a^ \ast }$-extensions and ${a^ \ast }$-closures of $G$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A55
  • Retrieve articles in all journals with MSC: 06A55
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 209 (1975), 367-387
  • MSC: Primary 06A55
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0404087-1
  • MathSciNet review: 0404087